# SDR CALA2017040400837

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 21,412 hours, 7,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15C EEL LITE BROKEN. REMOVED AND REPLACED BROKEN EEL LIGHT ON SEAT 15C. REF AMM 33-51 -11. OPS CK NORMAL.
